MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT
Model Number AG-920RA
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bme would like to send the unit in for repair.The device was in use on a patient, however, no patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the multigas unit intermittently stopped giving gas readings.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: on 9/21/2018, customer reported that on a few occasions, this gas unit showed it was connected and receiving gas but did not give readings on the connect monitor.Customer biomed had not been able to successfully reproduce the issue.Customer change out the water traps on a "regular basis" and followed the prescribed warm up time.Aux cable was fully connected and checked for bent/broken pins.When nk tech support followed up with customer on 12/27/2018, customer stated to close the ticket.Further information was not provided.Service requested: none.Service performed: none.Investigation result: device was not returned to nk for evaluation and/or repair.Device was put into service on 11/6/2008.Warranty expired on 11/6/2013.Due to no evaluation, and due to the issue could not be successfully duplicated by customer biomed, the root cause could not be determined.Review of the device history record (dhr) shows that the unit has no history of ncmr, refurbishing, or other suspected defects.Investigation conclusion device was not returned to nk for evaluation and/or repair.Device was put into service on 11/6/2008.Warranty expired on 11/6/2013.Due to no evaluation, and due to the issue could not be successfully duplicated by customer biomed, the root cause could not be determined.

Brand Name
AG-920RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key7982433
Report Number8030229-2018-00407
Device Sequence Number16525394
Product Code CCK
UDI-Device Identifier00841983103162
UDI-Public00841983103162
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
Report Date (Section F) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG-920RA
Device Catalogue NumberAG-920RA
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/21/2020
Device Age45 MO
Event Location Hospital
Date Report to Manufacturer01/22/2020
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Date Report Sent to FDA01/22/2020